Alert archive / North Dakota / High Wind Watches in 2014

High Wind Watch 2, NWS Bismarck, ND

January 14, 201418 counties in North Dakota

NWS Bismarck, ND issued this high wind watch at Jan 14, 2014, 2:32 PM MST for 18 counties in North Dakota. It took effect at Jan 15, 2014, 5:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 14, 2014, 2:32 PM MST (21:32 UTC)
In effect from
Jan 15, 2014, 5:00 PM MST
Expired
Jan 15, 2014, 2:29 AM MST
In force
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 93 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WWUS73 KBIS 142132
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
332 PM CST TUE JAN 14 2014

...VERY STRONG WINDS POSSIBLE ACROSS WEST AND SOUTH CENTRAL NORTH
DAKOTA WEDNESDAY NIGHT INTO THURSDAY...

.VERY STRONG NORTHWEST WINDS WITH GUSTS IN EXCESS OF 60 MPH ARE
POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY ACROSS WESTERN AND SOUTH
CENTRAL NORTH DAKOTA. THIS INCLUDES LOCATIONS SUCH AS WILLISTON...
BEACH...DICKINSON...BISMARCK...LINTON AND WISHEK. TRAVEL MAY
BECOME HAZARDOUS WEDNESDAY NIGHT INTO THURSDAY. THE STRONG WINDS
MAY CAUSE SOME BLOWING SNOW. 

TRAVEL MAY BECOME HAZARDOUS WEDNESDAY NIGHT INTO THURSDAY. STAY UP
TO DATE WITH THE LATEST FORECAST AT WWW.WEATHER.GOV/BIS.

NDZ009-017>020-150545-
/O.NEW.KBIS.HW.A.0002.140116T0000Z-140117T0000Z/
WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEULAH...HAZEN...CENTER
332 PM CST TUE JAN 14 2014

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON. 

* TIMING...WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON.

* WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH
  POSSIBLE.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

NDZ031>036-040>047-050-150545-
/O.NEW.KBIS.HW.A.0002.140116T0600Z-140117T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...ASHLEY
332 PM CST TUE JAN 14 2014 /232 PM MST TUE JAN 14 2014/

...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON. 

* TIMING...THURSDAY NIGHT.

* WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$
WAA
2 follow-up statements
555 
WWUS73 KBIS 150331
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
931 PM CST TUE JAN 14 2014

...VERY STRONG WINDS POSSIBLE ACROSS WEST AND SOUTH CENTRAL NORTH
DAKOTA WEDNESDAY NIGHT INTO THURSDAY...

.VERY STRONG NORTHWEST WINDS WITH GUSTS IN EXCESS OF 60 MPH ARE
POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY ACROSS WESTERN AND
SOUTH CENTRAL NORTH DAKOTA. THIS INCLUDES LOCATIONS SUCH AS
WILLISTON... BEACH...DICKINSON...BISMARCK...LINTON AND WISHEK.
TRAVEL MAY BECOME HAZARDOUS WEDNESDAY NIGHT INTO THURSDAY. THE
STRONG WINDS MAY CAUSE SOME BLOWING SNOW.

TRAVEL MAY BECOME HAZARDOUS WEDNESDAY NIGHT INTO THURSDAY. STAY
UP TO DATE WITH THE LATEST FORECAST AT WWW.WEATHER.GOV/BIS.

NDZ009-017>020-151200-
/O.CON.KBIS.HW.A.0002.140116T0000Z-140117T0000Z/
WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEULAH...HAZEN...CENTER
931 PM CST TUE JAN 14 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH THURSDAY AFTERNOON...

* TIMING...WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON.

* WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE. 

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

NDZ031>036-040>047-050-151200-
/O.CON.KBIS.HW.A.0002.140116T0600Z-140117T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...ASHLEY
931 PM CST TUE JAN 14 2014 /831 PM MST TUE JAN 14 2014/

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY AFTERNOON...

* TIMING...WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON.

* WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

TM
286 
WWUS73 KBIS 150929
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
329 AM CST WED JAN 15 2014

...HIGH WIND WARNING WESTERN AND SOUTH CENTRAL NORTH DAKOTA
WEDNESDAY NIGHT INTO THURSDAY...

.VERY STRONG NORTHWEST WINDS WITH SUSTAINED WINDS TO 40 MPH AND
GUSTS AROUND 60 MPH WILL OCCUR WEDNESDAY NIGHT THROUGH THURSDAY ACROSS
WESTERN AND SOUTH CENTRAL NORTH DAKOTA. THIS INCLUDES LOCATIONS
SUCH AS WILLISTON...WATFORD CITY...BEACH...DICKINSON...HETTINGER...
BISMARCK...LINTON...AND WISHEK. TRAVEL MAY BECOME HAZARDOUS
WEDNESDAY NIGHT INTO THURSDAY. THE STRONG WINDS MAY CAUSE SOME
BLOWING SNOW.

STAY UP TO DATE WITH THE LATEST FORECAST AT WWW.WEATHER.GOV/BIS.

NDZ009-017>020-151700-
/O.UPG.KBIS.HW.A.0002.140116T0000Z-140117T0000Z/
/O.NEW.KBIS.HW.W.0002.140116T0000Z-140117T0000Z/
WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEULAH...HAZEN...CENTER
329 AM CST WED JAN 15 2014

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON.

* WINDS...SUSTAINED NORTHWEST WINDS T0 40 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS...DANGEROUS OUTDOOR WORKING CONDITIONS. POSSIBLE DAMAGE
  TO PROPERTY. TRAVEL MAY BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NDZ031>036-040>047-050-151700-
/O.UPG.KBIS.HW.A.0002.140116T0600Z-140117T0000Z/
/O.NEW.KBIS.HW.W.0002.140116T0600Z-140117T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...ASHLEY
329 AM CST WED JAN 15 2014 /229 AM MST WED JAN 15 2014/

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 6 PM CST /5 PM MST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 6 PM CST /5 PM MST/ THURSDAY. THE HIGH WIND WATCH IS
NO LONGER IN EFFECT. 

* TIMING...WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON.

* WINDS...SUSTAINED NORTHWEST WINDS TO 40 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS...DANGEROUS OUTDOOR WORKING CONDITIONS. POSSIBLE DAMAGE
  TO PROPERTY. TRAVEL MAY BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER CAN LEAD TO PROPERTY DAMAGE.

&&

$$

KS/RP KINNEY

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Jan 14, 2:28 PM MST, 4 minutes earlier.

Area forecast discussion, Jan 14, 2:28 PM MST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
328 PM CST TUE JAN 14 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 328 PM CST TUE JAN 14 2014

MAIN CONCERN WILL BE THE POSSIBLY OF HIGH WINDS AND BLIZZARD
CONDITIONS WEDNESDAY NIGHT AND THURSDAY. A SECOND CONCERN WILL BE
THE CHANCE OF A WINTRY MIX ACROSS THE NORTH WEDNESDAY AFTERNOON
AHEAD OF THE WARM FRONT. ALTHOUGH THIS WILL FURTHER INCREASE THE
UNCERTAINTY FOR BLOWING SNOW BECAUSE OF CRUSTING/MELTING...AN
UNUSUALLY STRONG NORTHWEST WIND CAN BREAK A FIRM CRUST IN COLD
ADVECTION. A HIGH WIND WATCH HAS BEEN ISSUED BEGINNING 6 PM
WEDNESDAY FOR THE WEST AND SOUTH CENTRAL...AND A BLIZZARD WATCH
FOR THE NORTH AND EAST.

TONIGHT WILL SEE A DIMINISHING WIND ACROSS THE REGION. HIGH
PRESSURE WILL MOVE SOUTH OVER EASTERN NORTH AND SOUTH DAKOTA
LEAVING PRIMARILY CLEAR SKIES ACROSS THE JAMES RIVER VALLEY
THROUGH THE WESTERN DEVILS LAKE BASIN. SHOULD SEE FALLING
TEMPERATURES WELL BELOW ZERO ACROSS THE EAST. WARM FRONTAL CLOUDS
WILL INCREASE ACROSS THE WEST...HOLDING TEMPERATURES NEARLY STEADY
THERE. ON WEDNESDAY...LIGHT SNOW AND A WINTRY MIX WILL SPREAD
ACROSS THE NORTH AND CENTRAL. PRECIPITATION AMOUNTS SHOULD BE
LIGHT...BUT UP TO AN INCH OF SNOW...AND SEVERAL HUNDREDTHS OF AN
INCH OF FREEZING RAIN IS POSSIBLE.

TEMPERATURES WEDNESDAY WILL BE MILD AS THE INITIAL SURGE OF WIND
WILL MOVE OFF THE CANADIAN ROCKIES RESULTING IN A SHALLOW MIXED
LAYER OF WARM AIR. THIS WILL QUICKLY BE FOLLOWED BY THE COLD AIR
SURGE WEDNESDAY NIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 328 PM CST TUE JAN 14 2014

BLIZZARD AND HIGH WIND HEADLINES HIGHLIGHT THE EXTENDED FORECAST
FOR THURSDAY.

THE 12 UTC DETERMINISTIC SUITE IS IN GOOD AGREEMENT ON STRONG COLD
AIR ADVECTION BEHIND A REINFORCING COLD FRONT TO OVERTAKE MUCH OF
WESTERN AND CENTRAL NORTH DAKOTA FROM THE 09-15 UTC TIME FRAME ON
THURSDAY. THIS IS COUPLED WITH NEAR 20MB/6 HR PRESSURES RISES AND
ASSOCIATED ISALLOBARIC FORCING...INTERACTING WITH 50-65 KTS OF 0.5
KM WINDS AND STEEP LOW LEVEL LAPSE RATES. THIS SUPPORTS THE WIDESPREAD
POTENTIAL FOR WIND GUSTS IN EXCESS OF 50 KTS THROUGH 18
UTC THURSDAY...WITH WINDS SLOWLY TRENDING DOWN THEREAFTER AS THE
PRESSURE RISE BUBBLE PROPAGATES INTO MINNESOTA. AS STATED IN THE
SHORT TERM...THE BLIZZARD WATCH IS IN EFFECT FOR THOSE AREAS WHERE
THE SNOW IS LEAST CRUSTED AND PAST EVENTS HAVE SHOWN THE SNOWPACK
TO BE MOST SUSCEPTIBLE TO BECOMING LOFTED. THIS INCLUDES MOST OF
THE US HIGHWAY 2 CORRIDOR AND NORTH...AND ALSO THE JAMES RIVER
VALLEY. ELSEWHERE...THE SNOWPACK IS MUCH SHALLOWER AND
HARDENED...AND WILL LIKELY NOT BE ABLE TO BE BROKEN UP TO BECOME
LOFTED. THUS A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS
THROUGH THURSDAY EVENING. THEREAFTER...THE PATTERN REMAINS THE
SAME ON NEAR TO SLIGHTLY ABOVE AVERAGE TEMPERATURES AND MULTIPLE
CLIPPERS DOWNSTREAM OF THE WESTERN CONUS UPPER LEVEL RIDGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 328 PM CST TUE JAN 14 2014

SEVERAL HAZARDS TO AVIATION...PRIMARILY ON WEDNESDAY. FOR THIS TAF
PERIOD...MVFR CONDITIONS FOR KJMS WILL IMPROVE TO VFR BY LATE
TUESDAY AFTERNOON. THERE WILL BE LOW VFR CEILINGS ACROSS THE WEST
ASSOCIATED WITH A WARM FRONTAL BOUNDARY ACROSS MONTANA....
IMPACTING KISN-KDIK. INITIALLY LIGHT SNOW WILL SPREAD ACROSS THE
NORTHWEST...IMPACTING KISN-KMOT AFTER 10Z...BUT AS THE WARM FRONT
PROGRESSES...A PERIOD OF MIXED PRECIPITATION IS POSSIBLE. TOO
UNCERTAIN IN TIMING...SO IS NOT INCLUDED IN THE CURRENT FORECAST
FOR KISN-KMOT. FOLLOWING THE WARM FRONT...A COLD FRONT WILL ENTER
THE NORTHERN PLAINS WEDNESDAY EVENING. VERY STRONG LOW LEVEL WINDS
ARE POSSIBLE ACROSS ALL TAF LOCATIONS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON FOR NDZ009-017>020.

HIGH WIND WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON FOR NDZ031>036-040>047-050.

BLIZZARD WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON
FOR NDZ001>005-010>013-021>023-025.

BLIZZARD WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON FOR NDZ037-048-051.

&&

SHORT TERM...WAA
LONG TERM...AYD
AVIATION...WAA
Hazardous weather outlook, Jan 14, 8:10 AM MST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
910 AM CST TUE JAN 14 2014

NDZ001-002-009-010-017>020-031>034-040>045-151200-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-
ADAMS-SIOUX-
910 AM CST TUE JAN 14 2014 /810 AM MST TUE JAN 14 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WINDY CONDITIONS WILL DEVELOP WEDNESDAY NIGHT INTO THURSDAY.
EXPECT SUSTAINED WINDS IN THE 30S WITH GUSTS NEAR 50 MPH. SOME
BLOWING SNOW IS POSSIBLE IN AREAS WITH A LIGHTER SNOW CRUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-021>023-025-035>037-046>048-050-051-151200-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN-
WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
910 AM CST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WINDY CONDITIONS WILL DEVELOP WEDNESDAY NIGHT INTO THURSDAY.
EXPECT SUSTAINED WINDS IN THE 30S WITH GUSTS NEAR 50 MPH. LIGHT
SNOW IS EXPECTED WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT
INTO THURSDAY. ALTHOUGH ACCUMULATIONS WILL BE LIGHT...THE STRONG
WINDS WILL RESULT IN WIDESPREAD BLOWING SNOW AND POTENTIAL
BLIZZARD CONDITIONS...ESPECIALLY LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AJ/RP KINNEY/WAA

In the hours before

Local storm report, Jan 14, 9:48 AM MST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1048 AM CST TUE JAN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     SNOW             BOTTINEAU               48.83N 100.44W
01/14/2014  M1.1 INCH        BOTTINEAU          ND   CO-OP OBSERVER

            24 HOUR SNOWFALL CO-OP REPORT

&&

AC
Local storm report, Jan 14, 10:28 AM MST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1128 AM CST TUE JAN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     SNOW             STREETER                46.66N  99.35W
01/14/2014  M2.5 INCH        STUTSMAN           ND   CO-OP OBSERVER

            24 HOUR CO-OP SNOWFALL REPORT

&&

AC

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 2:17 PM MSTBlizzard WatchBISBottineau, Burke, Dickey, Divide, Foster, LaMoure and 8 more20 hr

Nearby

High Wind Watches in North Dakota, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.